Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes stomach pain and diarrhea?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5374 Questions
MY son has a problem with stomach hurt because he works off one day every week worry us. Later this week he has a problem with his diarhea? We don't know what wrong with him? maybe from his past with the weed and alcholic and or not right food. Or allergy? Or bad high fat food at school in the past?
Posted Mon, 3 Feb 2014 in GERD
Answered by Dr. Grzegorz Stanko 53 minutes later
Brief Answer: Gastrointestinal infection. Detailed Answer: Hello! Thank you for the query. Stomach pain and diarrhea can be caused by some gastrointestinal infection. It can be caused by stress, work and diet as this factors can worsen immune system. Upper abdominal pain and diarrhea can be also caused by gallstones. Especially if the pain radiates to the back and nausea appears. Stress can trigger peptic ulcer in the stomach or duodenum. The main symptom of this condition is upper middle abdominal pain. I suggest your son to start with BRAT diet (banana, rice, XXXXXXX sauce, toast) and probiotic intake. If symptoms wont go away in few days, he should visit a doctor, have abdominal ultrasound, blood work. Gastroscopy should be also considered. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor